Extension to higher dimensions of the Jaeschke-Eicker result on the standardized empirical process

J.H.J. Einmahl

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)

    Abstract

    The asymptotic distribution of the sup-norm of the heavily weighted empirical process is established in the multidimensional case. This theorem extends in particular the famous result in Jaeschke (1975, 1979) to higher dimensions. There is a striking difference between the behaviour for higher dimensions and that for dimension one, especially the limiting distribution is now a simple transformation of a standard exponential random variable.
    Original languageEnglish
    Pages (from-to)813-822
    JournalCommunications in Statistics. Part A, Theory and Methods
    Volume25
    Issue number4
    DOIs
    Publication statusPublished - 1996

    Fingerprint Dive into the research topics of 'Extension to higher dimensions of the Jaeschke-Eicker result on the standardized empirical process'. Together they form a unique fingerprint.

  • Cite this